Universidad Complutense de Madrid
E-Prints Complutense

A maximal description for the real interpolation method in the quasi-Banach case.

Impacto

Downloads

Downloads per month over past year



Bergh, Jöran and Cobos, Fernando (2000) A maximal description for the real interpolation method in the quasi-Banach case. Mathematica Scandinavica, 87 (1). pp. 22-26. ISSN 0025-5521



Abstract

We give a maximal description in the sense of Aronszajn-Gagliardo for the real method in the category of quasi-Banach spaces.


Item Type:Article
Uncontrolled Keywords:Real interpolation method; quasi-Banach spaces
Subjects:Sciences > Mathematics > Numerical analysis
ID Code:15434
Deposited On:30 May 2012 09:10
Last Modified:21 Oct 2013 15:40

Origin of downloads

Repository Staff Only: item control page